# SDR 9711979944

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN AND FORWARD GALLEY SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BLOWN FUSE AND RESEATED ALL PLUGS AND CEILING TO SEATS.  OPERATIONAL CHECK NORMAL.
